IJPAM: Volume 76, No. 3 (2012)

NEW EDGE FINITE ELEMENTS FOR
MAXWELL'S EIGENVALUE PROBLEM

Ji Hyun Kim
Department of Mathematics
Hannam University
133, Ojeong-Dong, Daedeok-Gu
Daejeon, 306-791, REPUBLIC OF KOREA


Abstract. In this paper, we introduce a new edge finite element space which has fewer degrees of freedom than the well known Nedelec space. We prove the unisolvence of degrees of freedom and analyze our space using the discrete de Rham diagram. We give estimates for the rate of convergence of eigenvalues and eigenfunctions.

Received: November 17, 2011

AMS Subject Classification: 65N30, 65N25, 35P15

Key Words and Phrases: edge finite elements, Maxwell's eigenvalue problem

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 76
Issue: 3